Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Delay in withdrawal symptoms? Or am I ill?

(2 Posts)
ThirdTimeLuck Mon 05-Sep-16 20:57:59

Started Citalopram last December, came off it a month ago - 20mgs down to 10mgs and then stopped altogether and my last pill was 3 weeks ago. I felt a bit sick for a day or two, then emotional and snappy but despite feeling crappy I felt more stable than I felt when I first went on them.

Over the last 3 days I've felt dreadful - dry mouth, extreme thirst, nausea and dizziness that all seem to be getting worse. I'm exhausted too. They seem to be getting worse, my mood feels stable but the rest of me feels weird. Are these withdrawal symptoms or is it a bit late for them to be starting? I would normally go the the GP if I felt this bad but I'd feel stupid if they just said it was withdrawal.

If it's withdrawal, does anyone know if it will stop soon?

UntidyAn0n Mon 05-Sep-16 21:04:27

I don't remember a delay, but the withdrawals lasted weeks! Nausea, lightheaded and funny zaps up the back of my head

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now